My son (5 years 6 months old) is suffering from white/colourless watery stool for the past 2 months. The consulting physician recommended Anti-Tuberculosis Treatment (ATT) prescribing Rifampcin and Isoniazid medicines since Oct 23, 2006. The condition improved but wihin 7 days (Nov 01, 2006) SGOT and SGPT in blood increased to 2096 and 1856. The doctor advised to stop ATT and administered liver guard medicines. After Rifampcin and Isoniazid medicines were skipped for 2 days, the initial symptoms of white/colourless watery stool reappeared. ATT was resumed along with 3 liver guard medicines. Immediately after resumption of ATT, patient's condition again improved. After 15 days (Dec 15, 2006), SGOT and SGPT decreased to 259 and 480 respectively. The stool was also hard and yellow-red in colour during this time. On January 02, 2007, the symptoms of white/colourless watery stool have again reappeared. I referred to a Hospital, and the consulting doctor advised to perform colonoscopy and blood test for liver test. He also recommended to stop ATT. Colonoscopy results are normal. This time blood tests reveal that SGPT is 146, SGOT is 98 and GGT is 86. Doctor has advised to keep the patient uder observation for 7 days. Anyone has any opinion to these symptoms.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?